# SDR 97ZZZX4003

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0522
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643207
- Condition: Cracked
- Location: Cyl Nr 2 Stud
- Part time: 1,328 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OIL LEAK, RIGHT ENGINE.  UPON FURTHER INSPECTION, FOUND 1.25 INCH TO 1.5 INCH LONG CRACK IN CRANKCASE JUST AFT OF NR 2 CYLINDER, SEVENTH STUD, LOCATED IN WEB BETWEEN OIL COOLER MOUNTING AREA AND CYLINDER ATTACH AREA.
